# SDR A6WA201644570

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,310 hours, 30,108 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED ANTI ICE DUCT WARNING MESSAGE AT 16000 FEET WITH WINGS OFF AND COWLS ON, COMPLIED WITH QRH MESSAGE REMAINED. RT FUSELAGE DUCT RED WITH 14TH STAGE VALVE OPEN. WHEN CLOSED MESSAGE STILL REMAINS
